Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 75, NWS Wilmington, OH

April 20, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2011, 2:43 AM EDT for 4 counties in Ohio. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 2:43 AM EDT (06:43 UTC)
Expired
Apr 20, 2011, 3:30 AM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 119 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 3:00 AM EDTTSTM WND DMGRockbridge, OHROOF BLOWN OFF BARN AND LARGE TREE UPROOTED.
Apr 20, 3:27 AM EDTTSTM WND DMG4 Se Logan, OHCOUPLE OF TREES KNOCKED DOWN ON SUGAR MAPLE LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:13 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1686 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
4.3
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS51 KILN 200643
SVRILN
OHC045-073-129-141-200730-
/O.NEW.KILN.SV.W.0075.110420T0643Z-110420T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
243 AM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FAIRFIELD COUNTY IN CENTRAL OHIO...
  HOCKING COUNTY IN CENTRAL OHIO...
  EASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  EASTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 330 AM EDT.

* AT 240 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM LITHOPOLIS TO CHILLICOTHE...
  MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BALTIMORE...
  LANCASTER...
  PLEASANTVILLE...
  SUGAR GROVE...
  ROCKBRIDGE...
  HOCKING HILLS STATE PARK...
  BREMEN...
  LOGAN...

IN ADDITION...AMANDA...TARLTON...FAIRFIELD COUNTY AIRPORT...US ROUTE
22 AT STATE ROUTE 159...ADELPHI...LAURELVILLE...CLEARPORT AND
THURSTON ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 3947 8227 3938 8229 3939 8250 3937 8252
      3936 8274 3929 8275 3928 8301 3989 8279
      3989 8246 3984 8247 3983 8239 3975 8240
      3974 8236 3960 8237 3960 8226 3956 8225
      3956 8216 3947 8216
TIME...MOT...LOC 0643Z 270DEG 73KT 3980 8269 3937 8285

$$
2 follow-up statements
285 
WWUS51 KILN 200657 RRA
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
257 AM EDT WED APR 20 2011

OHC045-073-129-141-200730-
/O.CON.KILN.SV.W.0075.000000T0000Z-110420T0730Z/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
257 AM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY...HOCKING AND FAIRFIELD
COUNTIES...

AT 253 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM THURSTON TO
ADELPHI...MOVING EAST AT 70 MPH.

LOCATIONS IMPACTED INCLUDE...
ROCKBRIDGE...HOCKING HILLS STATE PARK...BREMEN...LOGAN AND CARBON
HILL.

IN ADDITION...WEST RUSHVILLE...HIDEAWAY HILLS...RUSHVILLE...
ENTERPRISE...LAKE LOGAN STATE PARK...UNION FURNACE...STARR AND
HAYDENVILLE ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3947 8227 3938 8229 3939 8250 3937 8252
      3936 8274 3929 8275 3928 8301 3989 8279
      3989 8246 3984 8247 3983 8239 3975 8240
      3974 8236 3960 8237 3960 8226 3956 8225
      3956 8216 3947 8216
TIME...MOT...LOC 0658Z 267DEG 64KT 3983 8244 3941 8260

$$
717 
WWUS51 KILN 200715
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 AM EDT WED APR 20 2011

OHC129-200725-
/O.CAN.KILN.SV.W.0075.000000T0000Z-110420T0730Z/
PICKAWAY OH-
315 AM EDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PICKAWAY COUNTY
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3947 8227 3938 8229 3939 8250 3937 8252
      3936 8274 3929 8275 3930 8287 3947 8279
      3947 8274 3956 8274 3976 8264 3984 8247
      3983 8239 3975 8240 3974 8236 3960 8237
      3960 8243 3956 8225 3956 8216 3947 8216
TIME...MOT...LOC 0715Z 267DEG 64KT 3976 8230 3956 8249
          3937 8259

$$

OHC045-073-141-200730-
/O.CON.KILN.SV.W.0075.000000T0000Z-110420T0730Z/
FAIRFIELD OH-HOCKING OH-ROSS OH-
315 AM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT
FOR EASTERN ROSS...HOCKING AND SOUTHEASTERN FAIRFIELD COUNTIES...

AT 310 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM RUSHVILLE TO 5 MILES
SOUTHWEST OF ROCKBRIDGE TO 6 MILES SOUTHWEST OF SOUTH
BLOOMINGVILLE...MOVING EAST AT 75 MPH.

LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK...LOGAN AND CARBON HILL.

IN ADDITION...ENTERPRISE...LAKE LOGAN STATE PARK...UNION FURNACE...
HAYDENVILLE...STARR AND MURRAY CITY ARE NEAR THE PATH OF THESE
STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3947 8227 3938 8229 3939 8250 3937 8252
      3936 8274 3929 8275 3930 8287 3947 8279
      3947 8274 3956 8274 3976 8264 3984 8247
      3983 8239 3975 8240 3974 8236 3960 8237
      3960 8243 3956 8225 3956 8216 3947 8216
TIME...MOT...LOC 0715Z 267DEG 64KT 3976 8230 3956 8249
          3937 8259

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:56 AM EDT, 47 minutes earlier.

Area forecast discussion, Apr 20, 1:56 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED APR 20 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
CONVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.

IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.

CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.

BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SQUALL LINE IS PUSHING THRU THE WRN TAFS ATTM AND SHOULD BE
THROUGH THE ERN TAFS BY 08Z. BEHIND THIS LINE IS A BROAD AREA OF
SHRA/TSRA WHICH WILL AFFECT THE TAFS FOR A COUPLE OF HOURS. CDFNT
WILL PUSH ACROSS THE TAFS 10Z-15Z. WINDS WILL SHIFT TO THE W AND
WILL INCREASE BE GUSTY IN THE CAA. MVFR SC WILL AFFECT THE TAFS
POST FRONTAL.

HIGH PRESSURE WILL BUILD IN AFT 00Z BREAKING UP THE SC.

OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR OHZ060>065-070>074-
     077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...SITES
Hazardous weather outlook, Apr 19, 5:45 PM EDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE APR 19 2011

INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080-
082-202145-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
545 PM EDT TUE APR 19 2011

...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO
DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED
TORNADOES.

IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE
SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY
AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145-
CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO-
545 PM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP
TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE
WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES.

HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL
LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY
AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Local storm report, Apr 20, 2:25 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     WSW CLARKSVILLE         39.40N 83.99W
04/20/2011                   CLINTON            OH   AMATEUR RADIO

            LARGE TREE DOWN IN ROAD.

&&
Local storm report, Apr 20, 2:30 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     HAIL             1 N BLOOMINGBURG        39.62N 83.40W
04/20/2011  E1.00 INCH       FAYETTE            OH   PUBLIC

            HAIL UP TO QUARTER SIZE

&&

SNYDER
Local storm report, Apr 20, 2:32 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     TSTM WND GST     DELAWARE                40.30N 83.08W
04/20/2011  M62.00 MPH       DELAWARE           OH   AMATEUR RADIO

&&
Local storm report, Apr 20, 2:34 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
234 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     AURORA                  39.07N 84.90W
04/20/2011                   DEARBORN           IN   LAW ENFORCEMENT

            TREES DOWN IN THE AURORA AND LAWRENCEBURG AREAS.

&&

ANOVAK
Local storm report, Apr 20, 2:37 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     HAIL             WASHINGTON COURT HOUSE  39.54N 83.43W
04/20/2011  E0.75 INCH       FAYETTE            OH   PUBLIC

            ALSO SMALL BRANCHES BREAKING

0233 AM     TSTM WND GST     3 NW GAHANNA            40.06N 82.90W
04/20/2011  M65 MPH          FRANKLIN           OH   AMATEUR RADIO

            65 MPH WIND GUST MEASURED BY AMATEUR RADIO AT I-270 AND
            MORSE RD.

&&

SNYDER
Local storm report, Apr 20, 2:40 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND GST     KLCK RICKENBACKER APT   39.81N 82.93W
04/20/2011  M63 MPH          FRANKLIN           OH   AWOS

            55 KT WIND GUST AT KLCK AWOS

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:53 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Preble, Shelby67 min
Apr 19, 11:42 PM EDTFlash Flood WarningILNClark, Darke, Greene, Miami, Montgomery, Preble6 hr
Apr 19, 11:49 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more41 min
Apr 19, 11:53 PM EDTTornado WarningILNAuglaize, Mercer37 min
Apr 19, 11:54 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more6 hr
Apr 19, 11:56 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble49 min
Apr 20, 12:10 AM EDTTornado WarningILNAuglaize, Hardin35 min
Apr 20, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Hardin, Logan, Miami, Shelby and 1 more49 min
Apr 20, 12:34 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren41 min
Apr 20, 12:39 AM EDTSevere Thunderstorm WarningILNDarke, Preble51 min
Apr 20, 12:46 AM EDTSevere Thunderstorm WarningILNClark, Darke, Greene, Miami, Montgomery, Preble44 min
Apr 20, 12:47 AM EDTTornado WarningILNButler28 min
Apr 20, 12:52 AM EDTTornado WarningILNHamilton23 min
Apr 20, 1:04 AM EDTFlash Flood WarningILNButler, Hamilton6 hr
Apr 20, 1:09 AM EDTTornado WarningILNButler, Hamilton, Warren36 min
Apr 20, 1:11 AM EDTTornado WarningILNClermont, Hamilton34 min
Apr 20, 1:17 AM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Greene, Miami, Montgomery and 2 more43 min
Apr 20, 1:24 AM EDTTornado WarningILNBrown, Clermont, Hamilton36 min
Apr 20, 1:37 AM EDTTornado WarningILNBrown, Clermont, Hamilton38 min
Apr 20, 1:40 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more50 min
Apr 20, 1:43 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more47 min
Apr 20, 1:49 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland41 min
Apr 20, 1:55 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Franklin, Greene, Highland, Madison and 2 more50 min
Apr 20, 1:56 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont49 min
Apr 20, 2:00 AM EDTTornado WarningILNBrown, Highland30 min
Apr 20, 2:02 AM EDTTornado WarningILNBrown, Clermont28 min
Apr 20, 2:06 AM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more39 min
Apr 20, 2:07 AM EDTAreal Flood AdvisoryILNClinton, Highland, Warren6 hr
Apr 20, 2:19 AM EDTSevere Thunderstorm WarningILNAdams, Fayette, Highland, Pike, Ross, Scioto41 min
Apr 20, 2:23 AM EDTTornado WarningILNAdams, Highland, Pike37 min
Apr 20, 2:27 AM EDTSevere Thunderstorm WarningILNAdams18 min
Apr 20, 2:28 AM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Madison, Pickaway, Union6 hr
Apr 20, 2:34 AM EDTSevere Thunderstorm WarningILNAdams, Scioto41 min
Apr 20, 2:34 AM EDTTornado WarningILNFairfield, Licking26 min
Apr 20, 2:38 AM EDTTornado WarningILNDelaware, Franklin, Licking23 min
Apr 20, 2:51 AM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto39 min
Apr 20, 3:12 AM EDTSevere Thunderstorm WarningILNScioto20 min
Apr 20, 3:26 AM EDTSevere Thunderstorm WarningILNHocking26 min
Apr 20, 5:46 AM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble and 1 more3 hr
Apr 20, 6:55 AM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Apr 20, 9:24 AM EDTRiver Flood WarningILNButler, Montgomery, Warren5 hr
Apr 20, 9:24 AM EDTRiver Flood WarningILNButler5 hr
Apr 20, 12:08 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren7 hr
Apr 20, 2:24 PM EDTRiver Flood WarningILNAdams3 hr
Apr 20, 3:46 PM EDTRiver Flood AdvisoryILNHamilton11 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.